Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Domination in Operations on Intuitionistic Fuzzy Graphs

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 96 - Number 20
Year of Publication: 2014
Authors:
J. John Stephan
A. Muthaiyan
N. Vinoth Kumar
10.5120/16907-6984

John J Stephan, A Muthaiyan and Vinoth N Kumar. Article: Domination in Operations on Intuitionistic Fuzzy Graphs. International Journal of Computer Applications 96(20):1-5, June 2014. Full text available. BibTeX

@article{key:article,
	author = {J. John Stephan and A. Muthaiyan and N. Vinoth Kumar},
	title = {Article: Domination in Operations on Intuitionistic Fuzzy Graphs},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {96},
	number = {20},
	pages = {1-5},
	month = {June},
	note = {Full text available}
}

Abstract

In this paper we discuss several operations on intuitionistic fuzzy graph such as union, join, composition, Cartesian product and study their domination parameters.

References

  • Atanasson , intuitionistic fuzzy set theory and applications, Physcia- verlag, New York, (199).
  • Ayyaswamy. S, and Natarajan. C, Strong (weak) domination in fuzzy graphs, International Journal of Computational and Mathematical sciences, 2010.
  • Balakrishnan and K. Ranganathan, A Text Book of Graph theory, Springer, 2000.
  • Harary. F. , Graph Theory, Addition Wesely, Third Printing, October 1972.
  • Rosenfeld A. Fuzzy Graphs ,Fuzzy sets and their Applications (Acadamic Press, New York)
  • Mordeson, J. N. , and Nair, P. S. , Fuzzy graphs and Fuzzy Hyper graphs, Physica-Verlag, Heidelberg, 1998, second edition, 2001.
  • R. Parvathi and G. Thamizhendhi, Domination in Intuitionistic Fuzzy Graphs, Fourteenth Int. Conf. On IFSs, Sofia 15-16 may 2010.
  • Somasundaram,A. ,Somasundaram,S. ,1998, Domination in Fuzzy Graphs-I, Pattern Recognition Letters, 19, pp. 787–791.
  • Somasundaram, A. , 2004, Domination in product Fuzzy Graph-II, Journal of Fuzzy Mathematics
  • R. Parvathi and G. Thamizhendhi, Domination in Intuitionistic Fuzzy Graphs, Fourteenth Int. Conf. On IFSs, Sofia 15-16 may 2010.